# SDR AALA980647

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT LOAD CHAIN TRAY UPPER SURFACE CORRODED AT FASTENERS HOLES, STATION 1778.  INSTALLED NEW ROLLER TRAY PER AARD 51-01-00-05.  (M)
